# SDR GTIA040641

- Difficulty date: July 6, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N826NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49391
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Frayed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R1 SERVCE DOOR EVACUATION SLIDE COVER LANYARD ASSEMBLY CABLE FRAYED.  REMOVED AND REPLACED R-1 DOOR SLIDE LANYARD ASSEMBLY.  (M)
